Discussions By Condition: Mental conditions


Posted In: Mental conditions 0 Replies
  • Posted By: LT8605
  • March 30, 2009
  • 03:17 PM

I took Lexapro for the first time yesterday morning.
I am taking it for anxiety...I am 25 and have finally made the decision to get help. I have had anxiety as far back as I can remember, back to elementary school. I have always been able to deal with it until recently. I started working about 9 months ago and that's when the anxiety started getting bad. I think alot of it has to do with being away from my children while I am at work. I am a worrier anyway and now it has just really spun out of control.
Anyway, yesterday I took the Lexapro at 8:30AM, at about 10AM I started to feel horrible! Extreme nausea, never threw up....wish I would have, maybe I would have felt better. I laid down and fell out until 12PM. When I woke up I felt really hung over. During my nausea I also felt this really cold tingling sensation through out my body, but I was sweating.
Needless to say this reaction has scared me like crazy and I didnt take my second pill this morning. I have decided to not take anything at all and try to cope with my worries some other way.
I still feel mild nausea today, but something I can deal with.
Anyone else experience this? And after only taking one pill when can I expect this drug to be flushed from my body?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?